The Converse of Minlos' Theorem : Dedicated to Professor Tsuyoshi Ando on the occasion of his sixtieth birthday

Journal

Publications of the Research Institute for Mathematical Sciences   [List of Volumes]

Publications of the Research Institute for Mathematical Sciences 30(5), 851-863, 1994-12  [Table of Contents]

Kyoto University

Codes

  • NII Article ID (NAID) :
    110001050604
  • NII NACSIS-CAT ID (NCID) :
    AA00796798
  • Text Lang :
    ENG
  • ISSN :
    00345318
  • Databases :
    NII-ELS 

Share